# SDR GLBA96035

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55594
- Make and model: Beech 1900C
- Aircraft serial: UC145
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GFK - CREW REPORTED SMELL LIKE JET FUEL IN CABIN DURING FLIGHT.  MAINTENANCE INSPECTED AIRCRAFT, COULD NOT DUPLICATE DISCREPANCY.  (X)
